# SDR DALA2023041002756

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703478) DURING INSPECTION FOUND CRACK CLIP FRAME BS500J AND STR 26R FWD FACE AT FWD CARGO COMPARTMENT. REPLACED CLIP FRAME BS500J AND STR 26R FWD FACE AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 AND DWG 143A7505.
